# SDR FDEA200911254160

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N542512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1320, LBL 10 FLOOR SUPPORT PLATE CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 REV. 98.  EVALUATED AND FOUND EXCEED LIMIT IAW SRM 53-00-04 FIG. 101 REV. 98. MATERIAL REMOVED = 0.010",   MATERIAL THICKNESS = 0.032", MATERIAL REMAINED = 0.022".  INTERCOSTAL SUPPORT PLATE FABRICATED IAW DWG 146N5425 SHT 1 REV. -   AND PL 146N5425 REV. F. INTERCOSTAL SUPPORT PLATE PART MARKED IAW GMM 7-0-1001.  INTERCOSTAL SUPPORT PLATE REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
